# SDR DALA1220770663

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 68,956 hours, 31,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 23D.  WIRE CONNECTOR FROM SEAT ASSEMBLY FOUND DISCONNECTED.  RECONNECTED WIRE, OPERATION NORMAL.
